Modified Maximum Likelihood Estimation from Censored Samples in Burr Type X Distribution

R.R.L. Kantam, M. Subrahmanya Ravikumar

Abstract


The two parameter Burr type X distribution is considered and its scale parameter is estimated from a censored sample using the classical maximum likelihood method. The estimating equations are modified to get simpler and efficient estimators. Two methods of modification are suggested. The small sample efficiencies are presented.


Keywords


MLE, Censored Samples, Order Statistics, Asymptotic Variance

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v11i4.1060

Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Modified Maximum Likelihood Estimation from Censored Samples in Burr Type X Distribution

Keywords

MLE, Censored Samples, Order Statistics, Asymptotic Variance

Description

The two parameter Burr type X distribution is considered and its scale parameter is estimated from a censored sample using the classical maximum likelihood method. The estimating equations are modified to get simpler and efficient estimators. Two methods of modification are suggested. The small sample efficiencies are presented.


Date

2015-12-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 4, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810